Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2019 year

New covering codes of radius R, codimension tR and tR+R/2, and saturating sets in projective spaces, Designs, Codes and Cryptography, 2019, Vol. 87, No. 12, pp. 2771–2792

Go to publication

Authors: Davydov A., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2020
About  |  Contacts  |  The old version of this site